# SDR MALA010349

- Difficulty date: March 28, 2001
- Submitted: April 5, 2001
- Operation: Air carrier
- Aircraft: N79XJ
- Make and model: Saab SF340A
- Aircraft serial: 079
- Aircraft time: 35,562 hours, 39,695 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Fitting
- Condition: Damaged
- Location: Drag Strut
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DURING 4K-INSPECTION, CWA.  LT OB LOWER DRAG STRUT FITTINGS HAVE EXCESSIVE CLEARANCE. LT NACELLE BOTTOM ENGINE MOUNT FITTING HOLE.LT NACELLE BOTTOM ENGINE MOUNT FITTINGS HOLES HAVE EXCESSIVE CLEARANCE.  MX REPAIRED DEFECTS IAW EO S54048, SAAB STATEMENT 340SDS001318.
